# SDR MALA080091

- Difficulty date: May 1, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- Aircraft time: 5,957 hours, 4,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED AT FS 484, RBL 27, AT FLOORBOARD SUPPORT.  REMOVED CRACKED ANGLE AT FS 484, RBL 27.  INSTALLED NEW SERVICEABLE ANGLE IAW BSC SR 601R-53-0029B AND CRJ 200 SRM 51-42-21.  WAITING MESABA EO FOR CLOSEOUT.  REPAIRS COMPLIED WITH IAW MESABA EO C53032.
